# SDR REXA2014060700575

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,795 hours, 9,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE EMER FLASHLIGHT IN GALLEY BY JUMP SEAT IS INOPERATIVE.  NO BLINKING RED LIGHT.  R & R FLASHLIGHT BATTERY PACK IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
